Metric properties of poncelet polygonal linesстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 марта 2017 г.

Работа с статьей


[1] Avksent’ev E. A. Metric properties of poncelet polygonal lines // Moscow University Mathematics Bulletin. — 2012. — Vol. 67, no. 3. — P. 116–120. A generalization of the Radić-Kaliman theorem on metric relations in Poncelet polygonal lines is obtained in the paper. A general principle of determination of a closure condition Poncelet polygonal line for two circles is derived from this result. In particular, explicit formulas for inscribed-circumscribed n-gons for n = 5, 6, 8 are obtained and an algorithm for determination of such formulas for all n is found. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть